Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having high blood pressure and facing extreme weakness, breathless, vomiting and sweating. What could be the cause ?

My father woke up Sunday morning with extreme weakness, breathless, dizzy, nausea , vomiting, and sweating. He walked 10 steps to the bathroom and was completly out of breath. It lasted pretty much all day and was all better by the next morning. He experianced something similar a few months ago but fainted that time. I know this is a lot of symtoms to experiance at once, so I m worried. He is in prison and all they gave him was pepto bismol. He was not on any medication and has good health execpt slight high blood pressure .
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Case of your father requires evaluation.
He may require,
Blood sugar fasting and post lunch,
Lipid profile.
Regular checking of blood pressure.
ok and bye.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor